Alert archive / Oklahoma / Heat Advisories in 2021
Heat Advisory 23, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Aug 21, 2021, 2:04 PM CDT for 22 counties in Oklahoma. It took effect at Aug 22, 2021, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2021, 2:04 PM CDT (19:04 UTC)
- In effect from
- Aug 22, 2021, 12:00 PM CDT
- Expired
- Aug 22, 2021, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 22 counties
Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -158 m²/s²
- 0-3 km storm-relative helicity
- -249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
355 WWUS74 KTSA 211904 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 204 PM CDT Sat Aug 21 2021 ARZ019-020-029-OKZ049-053-060>062-064>068-070>076-220315- /O.NEW.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/ /O.CON.KTSA.HT.Y.0022.000000T0000Z-210822T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Tulsa-Rogers-Mayes- Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 204 PM CDT Sat Aug 21 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... * WHAT...For today's Heat Advisory, heat index values up to 105. For Sunday's Heat Advisory, heat index values from 105 to 110 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma, and northwest and west central Arkansas. * WHEN...Until 8 PM CDT today, and again from noon to 8 PM CDT Sunday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ054>059-063-069-220315- /O.NEW.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Delaware-Adair- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Grove, Jay, and Stilwell 204 PM CDT Sat Aug 21 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... * WHAT...Heat index values from 105 to 110 expected. * WHERE...Osage, Washington, Nowata, Craig, Ottawa, Pawnee, Delaware and Adair Counties in Oklahoma. * WHEN...From noon to 8 PM CDT Sunday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
4 follow-up statements
978 WWUS74 KTSA 220054 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 754 PM CDT Sat Aug 21 2021 ARZ019-020-029-OKZ049-053-060>062-064>068-070>076-221200- /O.EXP.KTSA.HT.Y.0022.000000T0000Z-210822T0100Z/ /O.CON.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Tulsa-Rogers-Mayes- Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 754 PM CDT Sat Aug 21 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... ...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 110 degrees expected. * WHERE...Portions of east central, northeast and southeast Oklahoma, and northwest and west central Arkansas. * WHEN...From noon to 8 PM CDT Sunday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ054>059-063-069-221200- /O.CON.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Delaware-Adair- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Grove, Jay, and Stilwell 754 PM CDT Sat Aug 21 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... * WHAT...Heat index values from 105 to 110 expected. * WHERE...Osage, Washington, Nowata, Craig, Ottawa, Pawnee, Delaware and Adair Counties in Oklahoma. * WHEN...From noon to 8 PM CDT Sunday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
547 WWUS74 KTSA 220722 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 222 AM CDT Sun Aug 22 2021 OKZ060-061-067-230100- /O.UPG.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/ /O.NEW.KTSA.EH.W.0006.210822T1700Z-210823T0100Z/ Tulsa-Rogers-Wagoner- Including the cities of Tulsa, Claremore, and Wagoner 222 AM CDT Sun Aug 22 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values 110 to 115 expected. * WHERE...Tulsa, Rogers and Wagoner Counties. * WHEN...From noon today to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are likely if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ049-053>059-062>066-068>076-230100- /O.CON.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 222 AM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 110 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From noon today to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
178 WWUS74 KTSA 221944 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 244 PM CDT Sun Aug 22 2021 OKZ060-061-067-230345- /O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ /O.CON.KTSA.EH.W.0006.000000T0000Z-210823T0100Z/ Tulsa-Rogers-Wagoner- Including the cities of Tulsa, Claremore, and Wagoner 244 PM CDT Sun Aug 22 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values of 110. For the Heat Advisory, heat index values of 105 to 110 expected. * WHERE...Tulsa, Rogers and Wagoner Counties. * WHEN...For the Excessive Heat Warning, until 8 PM CDT this evening. For the Heat Advisory, from 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ049-053>059-062>066-068>076-230345- /O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ /O.CON.KTSA.HT.Y.0023.000000T0000Z-210823T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 244 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values from 105 to 110 are expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Heat Advisory, until 8 PM CDT this evening. For the Heat Advisory, from 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-230345- /O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 244 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values near 105 are expected. * WHERE...Benton, Carroll, Washington and Madison Counties in Arkansas. * WHEN...From 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
880 WWUS74 KTSA 230100 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 800 PM CDT Sun Aug 22 2021 OKZ060-061-067-230900- /O.EXP.KTSA.EH.W.0006.000000T0000Z-210823T0100Z/ /O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Tulsa-Rogers-Wagoner- Including the cities of Tulsa, Claremore, and Wagoner 800 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values 105 to 110 degrees expected. * WHERE...Tulsa, Rogers and Wagoner Counties. * WHEN...From 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ049-053>059-062>066-068>076-230900- /O.EXP.KTSA.HT.Y.0023.000000T0000Z-210823T0100Z/ /O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 800 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values 105 to 110 degrees expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-230900- /O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 800 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values near 105 are expected. * WHERE...Benton, Carroll, Washington and Madison Counties in Arkansas. * WHEN...From 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Aug 21, 1:59 PM CDT, 5 minutes earlier.
Area forecast discussion, Aug 21, 1:59 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
159 PM CDT Sat Aug 21 2021
.DISCUSSION...
Heat and thunderstorm concerns continue today, with an extended
period of hot and humid conditions dominating weather impacts
tomorrow through much of next week. The existing Heat Advisory for
today will be left alone, and another one will be issued for
tomorrow to include all counties except the four in far northwest
Arkansas.
Morning thunderstorms continue to be on the downswing coverage and
intensity wise, with only a few remaining across parts of
southeast Oklahoma and west central Arkansas. Expect this lull to
last through at least mid afternoon, with additional development
expected very near I-40 late afternoon into the evening in the
vicinity of a residual outflow boundary. Locally heavy rainfall
and localized flooding should continue to be the main convective
hazard, given precipitable water values in excess of 2 inches
across all except the northern quarter of the forecast area at
present. Widespread severe weather remains unlikely given the weak
shear present, but high instability will continue to support
isolated strong to severe wind gusts with strongest storms through
early evening. Into the evening and the remainder of the
overnight, the thunderstorm axis should shift northeastward,
keeping most of the area, except for far northeast Oklahoma and
northwest Arkansas, dry tomorrow. Any afternoon development
tomorrow should be the last for a few days.
With less convective uncertainty tomorrow, a Heat Advisory will be
issued for most of the area for the afternoon and into the early
evening. Nonzero chance of warning level heat index values in
parts of northeast and east central Oklahoma, a concern that will
be passed on to later shifts. Early next week remains likely to be
the warmest portion of the period, with at least a few sites
expected to see triple digit highs. Expect additional Heat
Advisories through at least the middle of next week, if not
beyond. The ridge flattens and shifts westward enough to lead to
slightly cooler temperatures by the latter part of the week, in
addition to some small, mainly afternoon thunderstorm chances
sneaking in from the east.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 75 97 77 99 / 40 10 0 0
FSM 76 97 76 98 / 50 10 0 0
MLC 74 95 73 97 / 20 10 0 0
BVO 71 95 74 97 / 20 10 0 0
FYV 70 93 72 94 / 30 20 0 0
BYV 70 94 74 95 / 20 20 0 10
MKO 73 95 74 96 / 60 10 0 0
MIO 71 94 75 95 / 20 20 0 0
F10 73 97 73 98 / 60 10 0 0
HHW 75 94 73 95 / 0 10 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053-060>062-
064>068-070>076.
Heat Advisory from noon to 8 PM CDT Sunday for OKZ049-053>076.
AR...Heat Advisory until 8 PM CDT this evening for ARZ019-020-029.
Heat Advisory from noon to 8 PM CDT Sunday for ARZ019-020-029.
&&
LONG TERM....22Hazardous weather outlook, Aug 21, 12:57 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1257 PM CDT Sat Aug 21 2021
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1257 PM CDT Sat Aug 21 2021
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Afternoon and Tonight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Eastern Oklahoma and West Central Arkansas.
ONSET...After 4pm.
DANGEROUS HEAT.
RISK...Elevated.
AREA...Much of eastern Oklahoma and West Central Arkansas.
ONSET...Ongoing.
DISCUSSION...
Thunderstorms are expected to redevelop across eastern Oklahoma and
northwest Arkansas late this afternoon and this evening. The
strongest activity will be capable of producing wind gusts to near 60
mph and locally heavy rainfall. Thunderstorms are expected to
decrease in coverage and intensity by midnight.
Despite some clouds and precipitation around the region through this
morning, temperatures across much of eastern Oklahoma and west
central Arkansas are expected to climb into the 90s this afternoon.
These hot temperatures combined with high humidity will result in
heat index values from 105 to 109 degrees. A Heat Advisory remains in
effect for much of the region through 8 pm this evening.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.
MONDAY through WEDNESDAY...Dangerous Heat Potential.
THURSDAY and FRIDAY...Thunderstorm Potential...Dangerous Heat
Potential.
EXTENDED DISCUSSION...
Low storm chances continue Sunday across western Arkansas and far
eastern Oklahoma before ending by Sunday night.
A ridge of high pressure aloft will bring hot and dry weather to the
region next week. Portions of eastern Oklahoma and west central
Arkansas are likely to see afternoon heat indices near 105 degrees
each day. The ridge is expected to weaken by late week, allowing
storm chances to return to far eastern Oklahoma and western Arkansas
toward the end of next week.
weather.gov/tulsa contains additional information.
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 2:18 AM CDT | Heat Advisory | TSA | Cherokee, Choctaw, Creek, Haskell, Latimer, McIntosh and 9 more | 18 hr |
| Aug 21, 10:06 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee | 3 hr |
Nearby
Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.